# SDR ANCF20200317601

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 26,632 hours, 25,352 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,463 hours, 23,144 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 3214007050
- Part serial: SCA01530
- Condition: Unserviceable
- Location: Thrust Reverser
- Part time: 11,980 hours, 11,452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

16.MAR.2020 @ BOG -> FLIGHT AV8460 (BOG-VUP) PILOT REPORT WO 15941285:  
GROUND RETURN DUE TO STRONG SMELL ON COCKPIT AND CABIN SIMILAR TO DIRTY  SOCKS, REMAINS EVEN WITH USE OF APU BLEED AND BOTH ENGINES BLEED.
16.MAR.2020 @ BOG -> CORRECTIVE ACTION AS FOLLOWS:
IN ACCORDANCE WITH AMM 78-36-51-000-041-A THRUST REVERSER HALF DOOR ENG2 OPENING ACTUACTORS WERE REMOVED.REV DATE 01-FEB-2020 FSN: 005 (TLA 4487). IN ACCORDANCE WITH AMM 78-36-51-000-041-A THURST REVERSER HALF DOOR ENG 2 OPENING ACTUARORS WERE REMOVED AND IAW AMM 78-36-51-400-041-A THE THURST REVERSER HALF DOOR OPENING ACTUACTOR WERE INSTALLED TEST SATISFACTORY (TLA 5998). IN ACCORDANCE WITH AMM 21-21-41 OPB401 CONF00 THE RECIRCULATION FILTERS FINS:4012 AND 4013 WERE REPLACED. AIR CONDITIONIG OPERATED FOR 10 MIN, NO STRANGE ODORS (TLA 5899). AIRCRAFT WAS RETURNED TO SERVICE.
